| Catalog Number |
382612 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.
Event or Problem Description
It was reported that bd insyte autog bc wing needle was slow to retract.The following information was provided by the initial reporter: when problem was notice: during use sterilization wrap: incident discovered during patient care: no date of event: 2/27/2025 12:00:00 am incident details: when the safety is engaged, it either retracts in slow motion, or sometimes gets stuck and the needle is not able to retract was patient or end-user injured: no was medical treatment required: no patient current status: n/a.(b)(6)2025 8:29 am 1.Were there 7 patients in total? i don¿t have an exact number of patients effected.This happened at multiple sites over a span of several months before we were able to identify the lot number.2.How many different patients were for a retraction failure and how many were for a slow retraction? i don¿t have exact numbers.3.Did all occurrences occur on (b)(6)2025? no, this happened for several months prior to it being reported.It happened at multiple locations including (b)(6).My responses are the same as (b)(6).This was happening on several occasions over the course of weeks to months.I had 4 incidents reported to me before the lot number was identified.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the samples submitted for evaluation.Your report of slow needle retraction was confirmed and the cause appeared to be manufacturing related.Used and unused 24g insyte autoguard units from lot #4292347 were provided for investigation.A functional test revealed that the needles fully retracted; however, the retraction time of some unused samples exceeded the 1.5 second requirement.A device history record review showed no non-conformances associated with this issue during the production of this batch.However, a trend has been identified for the reported failure and corrective actions have been initiated to investigate this type of incident and identity the root cause.
Event or Problem Description
No additional information.